# SDR AALA202505063627

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 33,035 hours, 13,656 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dragging
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. RESECURED TRIM ON BOTTOM OF DOOR. WAS DRAGGING ON THRESHOLD. OPERTIONAL CHECK GOOD.
